Affordable Access

Publisher Website

Fibonacci identities via the determinant of tridiagonal matrix

Authors
Journal
Applied Mathematics and Computation
0096-3003
Publisher
Elsevier
Publication Date
Volume
217
Issue
12
Identifiers
DOI: 10.1016/j.amc.2010.12.025
Keywords
  • Fibonacci Identity
  • Fibonacci Number
  • Determinant
  • Tridiagonal Matrix

Abstract

Abstract In this paper, using the method of Laplace expansion to evaluate the determinant tridiagonal matrices, we construct a kind of determinants to give new proof of the Fibonacci identities.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments